# SDR HAL960118

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1968-1970
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT CARGO WALL AND CEILING SUPPORT ANGLE HAS CORROSION AROUND SCREW HOLES.  INSTALLED NEW ANGLE PER ESO 7349 AND AARD 53-01-00-05.  (M)
